# SDR VJ6A960005

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Puncture
- Location: Bs 1121.225
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BAG CARTS FROM ANOTHER CARRIER CAME LOOSE FROM TOW TUG AND STRUCK AIRCRAFT PARKED AT GATE C20 CAUSING DAMAGE AAT FUSELAGE STATION 1121.225, STRINGER NR 21, RESULTING IN DAMAGE TO TAIL SECTION, ABOVE RIGHT SIDE OF AIR STAIRS.  INCURRED A PUNCTURE OF 1.5 INCHES DIAMETER TO SKIN WITH CRACKS 6 INCHES WIDE AND 8 INCHES HIGH EMANATING FROM HOLE.  FERRIED A/C FROM ATL TO MACON FOR REPAIRS.  REPLACED DAMAGED STRINGER END FITTING AND FRAME TEE CLIP.  REPAIRED DAMAGED SKIN PER SRM 53-01 AND 51-10-5.  (M)
